Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Some miscellaneous factorizations


Author: John Brillhart
Journal: Math. Comp. 17 (1963), 447-450
DOI: https://doi.org/10.1090/S0025-5718-63-99176-2
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Brillhart & G. D. Johnson, ``On the factors of certain Mersenne numbers,'' Math. Comp., v. 14, 1960, p. 365-369. MR 0123507 (23:A832)
  • [2] John Brillhart, ``Concerning the numbers $ {2^{2p}}\, + \,1$, p prime,'' Math. Comp., v. 16, 1962, p. 424-430. (Reference is there made to the earlier table by M. Kraitchik.) MR 0148593 (26:6100)
  • [3] A. J. C. Cunningham & H. J. Woodall, Factorizations of $ {y^n}\, \mp \,1$, Hodgson, London, 1925, p. 19.
  • [4] D. H. Lehmer, ``Tests for primality by the converse of Fermat's theorem,'' Bull., Amer. Math. Soc., v. 33, 1927, p. 327-340. MR 1561374
  • [5] R. M. Robinson, ``A report on primes of the form $ k \cdot {2^n}\, + \,1$ and on factors of Fermat numbers,'' Proc., Amer. Math. Soc., v. 9, 1958, p. 673-681. MR 0096614 (20:3097)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-63-99176-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society